# SDR R61A201506160373

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,360 hours, 16,680 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Washer
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LANDING GEAR NOSE DOOR OPEN MESSAGE.  NO VIBRATIONS OR DRAG AND GEAR CAME DOWN NORMALLY.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R LOCK WASHER TAB ON RT AFT NLG ROD AND RESEATED PIN ON RT AFT NLG DOOR CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
